Skip navigation

An application of quasi-Newton methods for the numerical solution of interface problems

An application of quasi-Newton methods for the numerical solution of interface problems

Lai, C.-H. (1997) An application of quasi-Newton methods for the numerical solution of interface problems. Advances in Engineering Software, 28 (5). pp. 333-339. ISSN 0965-9978 (doi:10.1016/S0965-9978(97)00009-4)

Full text not available from this repository.

Abstract

Quasi-Newton methods are applied to solve interface problems which arise from domain decomposition methods. These interface problems are usually sparse systems of linear or nonlinear equations. We are interested in applying these methods to systems of linear equations where we are not able or willing to calculate the Jacobian matrices as well as to systems of nonlinear equations resulting from nonlinear elliptic problems in the context of domain decomposition. Suitability for parallel implementation of these algorithms on coarse-grained parallel computers is discussed.

Item Type: Article
Uncontrolled Keywords: quasi-Newton methods, interface problems
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Computational Science & Engineering Group
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 08:59
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/84

Actions (login required)

View Item View Item